MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 6 FR TL POWERPICC SOLO NURSE FULL WITH MI; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 6 FR TL POWERPICC SOLO NURSE FULL WITH MI; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number 3396108
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebq0918 showed five other similar product complaint(s) from this lot number.The complaints for this lot number (rebq0918) have been reported from the same facility.
 
Event or Problem Description
It was reported by the facility that they have had six picc's break where the connector is, they stated it appeared to be cracking.No patient injury was reported.This file addresses patient six.On (b)(6) 2017 - facility reported use of chlorehexadine and places swabcaps on the picc lumens.

Brand Name
6 FR TL POWERPICC SOLO NURSE FULL WITH MI
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6685940
Report Number3006260740-2017-00977
Device Sequence Number45704
Product Code LJS
UDI-Device Identifier00801741028397
UDI-Public(01)00801741028397
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number3396108
Device Catalogue Number3396108
Device Lot NumberREBQ0918
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2017
Initial Report FDA Received Date07/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1